# SDR IXXA0100014

- Difficulty date: January 25, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- Aircraft time: 81,468 hours, 33,713 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5643545508
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,468 hours, 33,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED AT THE RIGHT WING STRINGER 54 AT WING STATION 510.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA.  FABRICATION AND INSTALLATION OF A CHANNEL FILLER AND TWO REPAIR ANGLES IN ACCORDANCE WITH FAA DER APPROVED DRAWING 5643545-508 AND DACO STRUCTURAL REPAIR MANUAL 57-2-2, 51-1-1, 51-1-5, 51-1-27.
